Alert archive / Kansas / Wind Advisories in 2013
Wind Advisory 11, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at May 28, 2013, 3:41 PM CDT for 16 counties in Kansas. It took effect at May 29, 2013, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2013, 3:41 PM CDT (20:41 UTC)
- In effect from
- May 29, 2013, 10:00 AM CDT
- Expired
- May 29, 2013, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Butler County, KS, Cowley County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 59 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2662 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 358 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
640 WWUS73 KICT 282041 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 341 PM CDT TUE MAY 28 2013 KSZ032-033-047>052-067>069-082-083-091>093-291045- /O.NEW.KICT.WI.Y.0011.130529T1500Z-130530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 341 PM CDT TUE MAY 28 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY. * TIMING...STRONG SOUTH WINDS WILL BE IN PLACE FROM WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. * WINDS...SOUTH WINDS WILL BE SUSTAINED IN THE 30 TO 35 MPH RANGE WITH GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY OVER CENTRAL KANSAS. * IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70 AND HIGHWAY 400. IN ADDITION...SMALL YARD ITEMS CAN ARE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAWSON
3 follow-up statements
609 WWUS73 KICT 290810 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 310 AM CDT WED MAY 29 2013 KSZ032-033-047>052-067>069-082-083-091>093-300100- /O.CON.KICT.WI.Y.0011.130529T1500Z-130530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 310 AM CDT WED MAY 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. * TIMING...STRONG SOUTH WINDS WILL DEVELOP ACROSS THE AREA THIS MORNING AND CONTINUE THROUGH EARLY EVENING. * WINDS...WILL BE SUSTAINED IN THE 30 TO 35 MPH RANGE WITH GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY OVER CENTRAL KANSAS. * IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT... ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70 AND HIGHWAY 400. IN ADDITION...SMALL YARD ITEMS CAN BE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
159 WWUS73 KICT 292001 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 301 PM CDT WED MAY 29 2013 KSZ032-033-047>052-067>069-082-083-091>093-300100- /O.CON.KICT.WI.Y.0011.000000T0000Z-130530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 301 PM CDT WED MAY 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING...STRONG SOUTH WINDS WILL REMAIN IN PLACE INTO THE EARLY EVENING HOURS. * WINDS...SOUTH WINDS WILL BE SUSTAINED IN THE 30 TO 35 MPH RANGE WITH GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY OVER CENTRAL KANSAS. * IMPACTS...WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT... ESPECIALLY ON EAST-WEST ROADS SUCH AS INTERSTATE 70 AND HIGHWAY 400. IN ADDITION...SMALL YARD ITEMS CAN BE EASILY BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAWSON
728 WWUS73 KICT 300053 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 753 PM CDT WED MAY 29 2013 KSZ032-033-047>052-067>069-082-083-091>093-300200- /O.EXP.KICT.WI.Y.0011.000000T0000Z-130530T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...HUTCHINSON... NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 753 PM CDT WED MAY 29 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. SOUTHERLY WINDS HAVE DROPPED BELOW ADVISORY LEVELS...AND ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS TONIGHT OUTSIDE OF THUNDERSTORM ACTIVITY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at May 28, 2:53 PM CDT, 48 minutes earlier.
Area forecast discussion, May 28, 2:53 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 253 PM CDT TUE MAY 28 2013 .SYNOPSIS... ISSUED AT 253 PM CDT TUE MAY 28 2013 IN THE UPPER LEVELS...A TROUGH EXTENDS FROM THE GREAT BASIN INTO THE DESERT SW WITH THE MAIN PIECE OF ENERGY DIVING SOUTHEAST ACROSS THE CENTRAL GREAT BASIN. THERE ARE SOME MORE MINOR IMPULSES AHEAD OF THE MEAN TROUGH THAT ARE LIFTING NORTHEAST FROM IA DOWN INTO WESTERN OK. AT THE SURFACE...A WEAK NEARLY STATIONARY BOUNDARY EXTENDS FROM CENTRAL IA INTO CENTRAL KS AND THEN INTO WESTERN OK AND MAY PROVIDE THE FOCUS FOR LATE AFTERNOON STORM DEVELOPMENT. && .SHORT TERM...(THIS EVENING THROUGH THU) ISSUED AT 253 PM CDT TUE MAY 28 2013 MUCH OF WHAT WILL HAPPEN THIS EVENING WILL BE DICTATED BY WHAT OCCURS ALONG THE QUASI-STATIONARY SURFACE BOUNDARY THIS AFTERNOON. STILL THINK THE BEST CONVECTIVE CHANCES WILL BE EARLY THIS EVENING OVER MAINLY CENTRAL KS AS THE SURFACE BOUNDARY LIFTS BACK TO THE WEST. HOWEVER...AT THIS POINT CONFIDENCE IS LOW ON HOW WIDESPREAD THE COVERAGE WILL BE. STILL FEEL THAT AFTER MIDNIGHT THE BETTER STORM COVERAGE WILL BE GENERALLY NORTHEAST OF THE FORECAST AREA. OBVIOUSLY ANY STORM THAT GOES UP THIS EVENING WILL HAVE A GOOD CHANCE TO BECOME SEVERE. SURFACE LOW PRESSURE IS EXPECTED TO DEEPEN OVER WESTERN KS ON WED AS AN UPPER WAVE APPROACHES FROM THE WEST. TO START THE DAY THE DRYLINE WILL BE OUT NEAR THE KS/CO BORDER BUT WILL MOVE OUT DURING THE AFTERNOON HOURS. CONFIDENCE IS HIGH THAT THE DRYLINE WILL STAY WELL WEST OF THE FORECAST AREA DURING THE DAY. THE BIG QUESTION WILL BE HOW MUCH ACTIVITY DEVELOPS ALONG THE DRYLINE OVER WESTERN KS. THE NAM WOULD SUGGEST VERY LIMITED DEVELOPMENT WHILE THE GFS HAS MUCH BETTER CONVERGENCE. EVEN WITH THE WAVE LIFTING OUT...BOTH THE NAM AND GFS HAVE MAINTAINED QUITE A BIT OF CAPPING...ESPECIALLY ALONG AND EAST OF HIGHWAY 14. WITH THE DRYLINE STAYING WEST OF THE FORECAST AREA AND CONFIDENCE LOW ON THE AMOUNT OF STORM COVERAGE ALONG IT...NOT ORALLY IMPRESSED WITH DAYTIME SURFACE CONVECTION ON WED...ESPECIALLY ALONG AND EAST OF I-135. THE BIGGER STORY ACROSS OUR FORECAST AREA WED MAYBE THE VERY STRONG SOUTH WINDS THAT WILL BE IN PLACE MOST OF THE DAY. WOULD NOT BE SURPRISED TO SEE SOME GUSTS APPROACHING 45 MPH OVER CENTRAL KS. STILL CONFIDENT THAT THE MORE WIDESPREAD STORM ACTIVITY WILL BE FOR WED NIGHT AS AN MCS DIVES SOUTHEAST ACROSS THE MAJORITY OF THE FORECAST AREA. BECOMING INCREASINGLY CONCERNED WITH SEVERE WX POTENTIAL ON THU...ESPECIALLY ALONG AND EAST OF THE KS TURNPIKE. THE WED NIGHT CONVECTION SHOULD PUSH THE BOUNDARY SOUTHEAST AND ALSO EXPECTING AN OUTFLOW BOUNDARY TO BE OVER SOUTHERN KS. MORE IMPORTANTLY BOTH THE GFS AND NAM FINALLY BRING A STRONG UPPER JET OVER SOUTH CENTRAL KS AND ESPECIALLY OK. THE WEST/NW ORIENTATION OF THIS JET WILL SETUP A PRIME SHEAR PROFILE FOR SUPERCELLS. IN ADDITION...WITH BACKING LOW LEVEL WINDS AS SUNSET APPROACHES...TORNADOES WILL ALSO BE POSSIBLE WITH ANY STORM THAT CAN REMAIN MORE ISOLATED. THE MAIN AREA OF CONCERN WOULD BE ALONG AND SOUTHEAST OF THE KS TURNPIKE. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 253 PM CDT TUE MAY 28 2013 ANOTHER ACTIVE DAY IN THE SVR WX DEPARTMENT LOOKS TO BE ON TAP FOR FRI AS THE RICH LOW LEVEL MOISTURE REMAINS IN PLACE OVER EASTERN KS. IN ADDITION...A VERY STRONG JET WILL REMAIN THROUGH ALL OF KS PROVIDING GREAT SHEAR FOR SUPERCELLS. BY SAT AFTERNOON THE FRONT SHOULD FINALLY PUSH OUT OF THE FORECAST AREA ALLOWING SOME RELIEF FROM THE MUGGY CONDITIONS. PRECIP WILL REMAIN OUT OF THE FORECAST FOR SUN AND MON AS THE UPPER WAVE TRACKS OVER THE OHIO VALLEY. LAWSON && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1234 PM CDT TUE MAY 28 2013 LOW CLOUDS WILL BEGIN TO SCATTER OUT THIS AFTERNOON WITH GUSTY SOUTH WINDS PERSISTING. STORMS EXPECTED TO DEVELOP OVER WESTERN KANSAS AND PORTIONS OF CENTRAL THIS AFTERNOON AND MOVE EASTWARD TONIGHT. THIS ACTIVITY COULD AFFECT A FEW TAF SITES IN CENTRAL KANSAS TONIGHT...BUT COVERAGE IS NOT WIDESPREAD ENOUGH TO MENTION AT ANY SITE AT THIS TIME. OTHERWISE SOUTH WINDS WILL BEGIN TO REALLY INCREASE DURING THE DAY ON WEDNESDAY AS SURFACE PRESSURE GRADIENT TIGHTENS UP. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 79 67 82 / 20 20 60 40 HUTCHINSON 68 79 66 83 / 30 20 60 30 NEWTON 68 79 66 81 / 20 20 60 40 ELDORADO 69 79 66 80 / 20 10 70 50 WINFIELD-KWLD 69 79 67 81 / 10 10 60 40 RUSSELL 67 82 64 84 / 40 30 70 20 GREAT BEND 67 82 64 86 / 40 30 60 20 SALINA 69 81 65 81 / 30 20 70 40 MCPHERSON 68 80 66 82 / 30 20 60 40 COFFEYVILLE 70 81 69 78 / 10 10 60 60 CHANUTE 69 81 68 79 / 10 10 60 60 IOLA 69 81 67 79 / 10 10 60 70 PARSONS-KPPF 70 81 68 78 / 10 10 60 60 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 8 PM CDT WEDNESDAY FOR KSZ032-033- 047>052-067>069-082-083-091>093. &&
Hazardous weather outlook, May 28, 2:00 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 200 PM CDT TUE MAY 28 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-291900- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 200 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHEAST KANSAS FOR THIS AFTERNOON AND EVENING. A FEW STRONG STORMS WITH HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE. MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING OVER CENTRAL KANSAS. LOCATIONS GENERALLY NORTH OF A HUTCHINSON TO NEWTON...TO COTTONWOOD FALLS LINE WILL HAVE THE BEST CHANCE FOR SEVERE THUNDERSTORMS. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ON WEDNESDAY AND ESPECIALLY WEDNESDAY NIGHT AS A MORE POTENT UPPER WAVE MOVES ACROSS THE AREA. LOCATIONS ALONG AND WEST OF INTERSTATE 135 HAVE THE BEST CHANCE FOR SEVERE THUNDERSTORMS WEDNESDAY WITH THE ENTIRE FORECAST AREA SEEING A CHANCE FOR SEVERE THUNDERSTORMS WEDNESDAY NIGHT. THUNDERSTORM CHANCES ARE THEN EXPECTED TO SHIFT SOUTHEAST FOR THURSDAY AND ESPECIALLY FRIDAY WITH LOCATIONS ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE HAVING THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS. INTERMITTENT THUNDERSTORMS MAY REMAIN POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE BE NEEDED FOR THIS AFTERNOON AND EVENING ACROSS CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, May 28, 10:46 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1046 AM CDT TUE MAY 28 2013
KSZ070-281630-
GREENWOOD-
1046 AM CDT TUE MAY 28 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREENWOOD COUNTY...
AT 1042 AM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7
MILES NORTHWEST OF EUREKA...AND MOVING NORTHEAST AT 50 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3781 9634 3795 9647 3809 9638 3809 9636
3812 9636 3818 9632 3818 9596 3817 9595
3791 9596
TIME...MOT...LOC 1546Z 236DEG 41KT 3793 9631
JAKUBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:05 PM CDT | Special Weather Statement | ICT | Russell | 40 min |
| May 27, 7:19 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 41 min |
| May 27, 8:01 PM CDT | Special Weather Statement | ICT | Lincoln | 29 min |
| May 27, 9:06 PM CDT | Special Weather Statement | ICT | Ellsworth | 24 min |
| May 27, 9:28 PM CDT | Special Weather Statement | ICT | Ellsworth | 32 min |
| May 28, 10:46 AM CDT | Special Weather Statement | ICT | Greenwood | 44 min |
| May 28, 3:58 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 28, 4:15 PM CDT | Special Weather Statement | ICT | Greenwood | 30 min |
| May 28, 4:36 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| May 28, 5:46 PM CDT | Special Weather Statement | ICT | Barton | 44 min |
| May 28, 6:06 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth | 24 min |
| May 28, 6:27 PM CDT | Special Weather Statement | ICT | Ellsworth | 33 min |
| May 28, 6:29 PM CDT | Special Weather Statement | ICT | Barton | 31 min |
| May 28, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 42 min |
| May 28, 6:41 PM CDT | Tornado Warning | ICT | Barton | 49 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.